Facebook Pixel
EmpowHER Guest
Q: 

Does Plan B mess up your cycle? For how long?

By Anonymous December 22, 2016 - 9:33am
 
Rate This

In September i had unprotected sex, he didn't ejaculate inside me but i still took the pill. after that i received my period earlier (like a week after taking the pill) and after that my cycle became of around 30 days regarding the last period i had (the one after the pill) i was supposed to have my December period about 6 days ago. i have been involved in sexual acts but no unprotected sex and it wasn't on my fertile window regarding the new cycle. What could be happening, should i take a pregnancy test? is it another health problem?

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your questions about Plan B.

One reported side effect of Plan B is changes in the menstrual cycle. The next monthly period could start earlier or later than expected. Flow might be lighter or heavier than normal. Generally, these changes last for only one menstrual cycle.

However, every woman is different and can respond differently.

The delay in your period for December should not, but may be linked to taking Plan B. Please consider talking with your gynecologist about this. A blood test to check hormone levels may be ordered.

Regards,
Maryann

December 22, 2016 - 9:48am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!